Minimax and Γ -minimax estimation for the Poisson distribution under LINEX loss when the parameter space is restricted

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

9 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)23-32
Journal / PublicationStatistics and Probability Letters
Volume50
Issue number1
Publication statusPublished - 15 Oct 2000

Abstract

This paper considers the problems of minimax and Γ-minimax estimation under the LINEX loss function when the parameter space is restricted. A general property of the risk of the Bayes estimator with respect to the two-point prior is presented. Minimax and Γ-minimax estimators of the parameter of the Poisson distribution are obtained when the parameter of interest is known to lie in a small parameter space. © 2000 Elsevier Science B.V.

Research Area(s)

  • 62C20, Least favorable prior, LINEX loss function, Minimax estimator* Γ -minimax estimator, Poisson distribution, Restricted parameter space